# SDR IPXA2019061983459

- Difficulty date: May 20, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 75,122 hours, 16,216 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: ACA00071
- Part serial: 173
- Condition: Damaged
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, NLG RETRACT ACTUATOR UPPER ATTACH PIN HAS ROTATED PAST ANTI-ROTATION TAB.REPAIRED DAMAGED NLG RETRACT ACTUATOR UPPER ATTACH LUG IAW VT-SAA EA 011-5300-01-A7785 REV. IR AND UPS EO MD11-5310-72893-A. (MINOR)
